can direct vaginal contact with nonoxynol-9 cause blistering?
On a saturday night, my boyfriend and I (we've been monogamously together for 13 months) were going to have sex for the first time. He got the condom out and opened it, accidently opening from the wrong side. He put the condom on correctly and I asked what the white jelly stuff on the inside that was forming a solid was. He said it wasn't supposed to be like that and broke it up. I changed my mind about having sex (bummer, i know) but he did touch me down there. Three days later, I noticed that it burned to pee. A day after that, I was shaving my genital region and stopped when I shaved over a bump, making it an open sore. Thinking it was just razor burn and a possible uti, i scheduled to have an appointment to get treated for the uti. A urine sample was taken and they said it was a bladder infection. My question is, can that direct vaginal contact with nonoxynol-9 cause blistering? they took a culture to see if it is herpes, although i do not know how it could be. I have a history with folloculitis in that area. I also have a history with molluscum, just not in the genital area (have had some on my butt though!) and I have also had warts on the ankle. So... what can this be? Could the bacteria from the bladder infection cause open razor burn sores to blister?
I didn't feel flu like symptoms
They were raised like molluscum, i think
They spread down there
They weren't too itchy
Did cause pain when urinating (lesions)
I came across a thread on another website (http://www.************.com/symptoms_of_allergy_to_spermicide_on_condoms_t55994.html) and the post from peterpan seems very similar.
People can have an allergic reaction to nonoxynol 9 and the reaction varies from minor itching to skin lesions. It can take a few days or longer for them it to heal.
It is good that you thought of this right away. You should see an allergist about this as many condoms (even those that claim they don't contain it) may have it.
If the pain were due to the allergic reaction you could take an antihistamine but it is more likely due to the uti so you will probably need to see a doctor about antibiotics. If you need antibiotics then that should clear it up pretty quickly. Hope you get better soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.